# SDR CALA2024120603035

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 90,052 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Malfunctioned
- Location: L3 Door/M33406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR M33406 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK FOUND MALFUNCTION,REF HAECO NON-ROUTINE NO.9499884 -  REPLACED M/D L3 DOOR M33406 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK.THEN C/O NEW POWER SUPPLY & BATTERY PACK INSTALLATION TEST THE RESULT FND NORMAL AS PER AMM 33-51-06-960-802 & AMM 33-51-06-960-803 REV 102.
